U.S. doctors online nowAsk doctors free
Myanmar
A 23-year-old male asked:

I am 23 years old male. my penis glans started losing color like a year ago and now i feel like muscles around that area are dead.i usually get erection in the morning but i cant feel anything, its just hard without any feeling.help?

2 doctor answers2 doctors weighed in
Dr. Mark Owolabi
Family Medicine 7 years experience
Please go see a physician in person.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Birendra Tandan
Urology 35 years experience
if you get an erection off and on then the mechanism is intact and there is no 'dead' muscle. The head does not get erect. re. not having feeling pl see a Urologist. Good luck
Apr 27, 2022
Dr. Birendra Tandan
Urology 35 years experience
The glans does not get hard during erections is the corpora (two cylinders on its side and below) which do. A.M. erections are a reflex and are not due to sexual excitement . When you get sexually aroused and get an erection that is 'feeling'. Color ;oss is due to loss of pigmentation and not related tp erection. Don't worry you will be OK
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 31-year-old male asked:
What if Viagra does not work to make erections 100 % hard? Same thing with plastic penis pump. my urologist is dismissive of anything else being the cause. what should i do? appointments hard to get where im at. 31 year old male. 5'9 160 pounds?
Dr. Birendra Tandan
Urology 35 years experience
Sometimes another med e.g. Cialis might work better. Ask for that. and use it properly- just taking the pill will not give you erection It requires se... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old male asked:
Hello I am a 19 year old male and I have been taking risperidone for 4 months. Since I began taking it I very rarely get erections (less than daily) My penis erection length and girth now measure smaller. Could I have penile atrophy? Is it permanent?
Dr. Gurmukh Singh
Pathology 50 years experience
Loss of sexual drive is a known side effect. However, you penis will not undergo atrophy. Do not change your medication without consulting with your d... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old male asked:
Can rubbing lotion or petroleum jelly 2x day into your penis cause you to develop weaker erection after some years? And why is my glans less sensitive
Dr. Victor Bonuel
Internal Medicine 39 years experience
I don't think so.: Weaker erection could be stress related, medication side effect , too frequent m. Take care!
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old male asked:
Year ago while masturbating my penis cracked or Pelvic muscles. I immediately lost my erection, but I had no swelling or pain. is it normal when I have an erection and I squeeze my pelvic muscles for a full erection to have a little pain?
Dr. Birendra Tandan
Urology 35 years experience
I am glad you have your erection back. Pelvic muscles dont help much with erection. Your pain might be related to the sqeezing. You dont need to do th... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old male asked:
A year ago while masturbating my penis cracked or Pelvic muscles. I immediately lost my erection, but I had no swelling or pain. is it normal when I have an erection and I squeeze my pelvic muscles for a full erection to have a little pain?
Dr. Yvette Kratzberg
Pediatrics 25 years experience
It is possible that there was some tissue damage to either your penis or surrounding tissue depending on how vigorous the activity was. You may want t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 27, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.